# SDR 96ZZZX3083

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N37404
- Make and model: Cessna 421C
- Aircraft serial: 421C0339
- Engine: Cont GTSIO520L
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Sleeve
- Part number: 640501
- Condition: Air Leak
- Location: Nr 3 Cylinder
- Part time: 19 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED HAVING A LOW FUEL FLOW INDICATION.  INSPECTION REVEALED AN AIR LEAK IN THE UPPER DECK, NR 3 CYLINDER SLEEVE, WHERE THE SHAFT AND BLOCK CONNECT.  SUBMITTER RECOMMENDS VISUAL INSPECTION AND IF NECESSARY, PART REPLACEMENT.
